| Model Number |
46128 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Information was received regarding a patient undergoing csf management surgery.It was reported that there was catheter leakage.No intervention was performed, and no broken pieces remained inside the patient.However, the product was considered damaged.As a result the procedure was completed with replacement devices.
Additional Manufacturer Narrative
The returned product met the requirements for patency and leak testing.Proteinaceous debris was observed on the interior of the device.All edms devices are 100% leak tested at the time of manufacture.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Additional information received reported that the device seeped from the iv lock soft rubber stopper.